# SDR E81RJT227916A

- Difficulty date: April 8, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N445CT
- Make and model: Beech 400A
- Aircraft serial: RK535
- Aircraft time: 1,616 hours, 1,207 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 95365999
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(E81R)  DURING DISASSEMBLY OF NOSEWHEEL FOR TIRE REPLACEMENT NOTED CORROSION PITTING IN BOLT HOLES.  PITTING WAS DEEPER THAN FIELD REPAIRABLE SERVICE LIMITS.  THIS IS THE SECOND NOSEWHEEL ASSY FROM A RELATIVELY NEW ACFT REJECTED IN LAST 30 DAYS DUE TO EXCESSIVE BOLT HOLE CORROSION PITTING. RECOMMEND AIRFRAME AND WHEEL ASSY MFG INVESTIGATE WHETHER A WHEEL PRODUCTION PROCESS CHANGE MAY BE CAUSING PREMATURE CORROSION OR IF THE COMPONENT MM PROCEDURES MAY NEED A REVISION TO ADDRESS BOLT HOLE CORROSION PREVENTION.
